# SDR FDEA201001140194

- Difficulty date: January 14, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082761
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 560 LBL 24- 45 UPPER FLANGE LOWER SURF HAS CORROSION  AT N/P'S.  REMOVED CORROSION  IAW SRM 51-10-6,  UT INSPECTED AREA  IAW NDTM 51-00-00   FIG 3 PART 4,  FOUND OUT OF LIMITS IAW PF SRM (ER 01-049) 53-10-1 FIG 4B REV C,  REMOVED STIFFENER FOR ACCESS  IAW 51-30-2  CUT OUT DAMAGED AREA IAW SRM 53-10-8 FIG 8  DETAIL II,  FABRICATED REPAIR PARTS  IAW SRM 53-10-8 FIG 8,  TREATED AND PRIMED REPAIR PARTS  IAW SRM 51-10-2,  INSTALLED REPAIR PARTS AND STIFFENERS AT CABIN FLOORBEAM BS 560 LBL 24-45 IAW SRM 53-10-8 FIG 8.
